# SDR REXA2019011700100

- Difficulty date: January 17, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACKE STICK 2 HAS CORROSION SPOTS BETWEEN FS 394 THRU FS 409+128, IN THE CABIN BELOW THE FLOOR. REMOVED AND REPLACED SEAT TRACK RT FS394 - FS409 + 128 IAW AMM 53-01-11.
